# SDR XNOA01127

- Difficulty date: May 3, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Gear Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEPARTING MCO RT GEAR DOOR LIGHT ILLUMINATED.  PERFORMED CHECKLIST, LIGHT EXTINGUISHED.  REPAIRED WIRING AT RT DOOR SWITCH CONNECTOR.  CHECKS GOOD ON GROUND MM 32-62-11.
